# SDR CALA9700801

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT WING LEADING EDGE SKIN AT NR 3 SLAT OUTBOARD HOOK CUTOUT.  REPAIRED IAW SRM 57-30-4, PAGE 24 FIGURE 26.
